# SDR AALA960562

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49320
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 1240-1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTTOM SIDE OF CUSP, LEFT SIDE OF AIRCRAFT OVER BUTTERFLY OUTFLOW VALVE.  INSTALLED CUSP DOUBLER PER SRM 53-01, FIG 2 SHEET 2 AND 3.  (M)
